Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The growth theorem of convex mappings
on the unit ball in ${\mathbb{C}}^{n}$


Author: Hidetaka Hamada
Journal: Proc. Amer. Math. Soc. 127 (1999), 1075-1077
MSC (1991): Primary 32H02; Secondary 30C45
DOI: https://doi.org/10.1090/S0002-9939-99-04964-3
MathSciNet review: 1618682
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\Vert \cdot \Vert $ be an arbitrary norm on ${\mathbb{C}}^{n}$. Let $f$ be a normalized biholomorphic convex mapping on the unit ball in ${\mathbb{C}}^{n}$ with respect to the norm $\Vert \cdot \Vert $. We will give an upper bound of the growth of $f$.


References [Enhancements On Off] (What's this?)

  • 1. N. Dunford and J. Schwartz, Linear operators, vol. 1, Interscience, New York, 1958. MR 22:8302
  • 2. C. H. FitzGerald and C. R. Thomas, Some bounds on convex mappings in several complex variables, Pacific J. Math. 165 (1994), 295-320. MR 95k:32021
  • 3. S. Gong, Biholomorphic mappings in several complex variables, Contemporary Math. 142 (1993), 15-48. MR 94a:32035
  • 4. S. Gong and T. Liu, The growth theorem of biholomorphic convex mappings on ${\mathbb{B}}^{p}$, Chin. Quar. Jour. Math. 6 (1991), 78-82.
  • 5. M. Jarnicki and P. Pflug, Invariant distances and metrics in complex analysis, de Gruyter, Berlin-New York, 1993. MR 94k:32039
  • 6. T. Liu, The growth theorems, covering theorems and distortion theorems for biholomorphic mappings on classical domains, University of Science and Technology of China Thesis (1989).
  • 7. T. J. Suffridge, Biholomorphic mappings of the ball onto convex domains, Abstracts of papers presented to American Mathematical Society 11(66) (1990), 46.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32H02, 30C45

Retrieve articles in all journals with MSC (1991): 32H02, 30C45


Additional Information

Hidetaka Hamada
Affiliation: Faculty of Engineering, Kyushu Kyoritsu University, 1-8, Jiyugaoka, Yahatanishi-ku, Kitakyushu 807, Japan
Email: hamada@kyukyo-u.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-99-04964-3
Received by editor(s): June 3, 1997
Received by editor(s) in revised form: July 16, 1997
Communicated by: Steven R. Bell
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society